Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An axiomatic approach to the boundary theories of Wiener and Royden


Authors: Peter A. Loeb and Bertram Walsh
Journal: Bull. Amer. Math. Soc. 74 (1968), 1004-1007
DOI: https://doi.org/10.1090/S0002-9904-1968-12116-0
MathSciNet review: 0234009
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brelot, Lectures on potential theory, Tata Institute of Fundamental Research, Bombay, 1960. MR 118980
  • 2. C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse Math. (2) 32 (1963). MR 159935
  • 3. C. Constantinescu and A. Cornea, Compactifications of harmonic spaces, Nagoya Math. J. 25 (1965), 1-57. MR 174760
  • 4. S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. (2) 42 (1941), 994-1024. MR 5778
  • 5. P. A. Loeb, An axiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier (Grenoble) 16 (1966), 167-208. MR 227455
  • 6. P. A. Loeb, A minimal compactification for extending continuous functions, Proc. Amer. Math. Soc. 18 (1967), 282-283. MR 216468
  • 7. P. A. Loeb and B. Walsh, The equivalence of Harnack's principle and Harnack's inequality in the axiomatic system of Brelot, Ann. Inst. Fourier (Grenoble) IS (1965), 597-600. MR 190360
  • 8. B. Walsh and P. A. Loeb, Nuclearity in axiomatic potential theory, Bull. Amer.Math. Soc. 72 (1966), 685-689. MR 209510


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12116-0

American Mathematical Society